Panadol Rapid Caplets 20

Panadol Rapid Caplets provide fast, effective relief of pain and discomfort associated with headache/tension headache, migraine headache, toothache, muscular aches, cold & flu symptoms and period pain.
  • $5.69
    $4.99

    Save $0.70

  • RRP: $5.69
  • Shop By Brand Panadol
  • Availability: In Stock
ALWAYS READ THE LABEL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. FOR ANALGESIC MEDICINES TO RELIEVE PAIN - INCORRECT USE COULD BE HARMFUL. FOLLOW THE DIRECTIONS FOR USE. IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH CARE PROFESSIONAL.
Each caplet contains Paracetamol 500mg.
Adults and children over 12 years: Take 2 caplets  every 4-6 hours with water as required (maximum 8 caplets in 24 hours)
Do not use Panadol Rapid Caplets if: - If you are allergic to paracetamol or potassium sorbate - If using other medicines containing paracetamol - For children below age 12 - For more than 48 hours for children aged 12-17 except on medical advice - For more than a few days at a time in adults except on medical advice
Special Ofers For Subscribers

Ten Percent Member Discount

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email